# SDR UHLA201605100274

- Difficulty date: May 10, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 32,675 hours, 20,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, CORROSION ON FLOOR SUPPORT WEB BETWEEN FRAMES 87 AND 88 AT LBL 14.  REMOVED CORRODED FLOOR SUPPORT WEB BETWEEN FRAMES 87 AND 88, LBL 14 IAW SRM 51-40-02 AND INSTALLED NEW SERVICEABLE FLOOR SUPPORT WEB IAW SRM 51-42-01.
